Viehmann, Eva

The global structure of moduli spaces of polarized $p$-divisible groups

Doc. Math., J. DMV 13, 825-852 (2008)

Summary

Summary: We study the global structure of moduli spaces of quasi-isogenies of polarized $p$-divisible groups introduced by Rapoport and Zink. Using the corresponding results for non-polarized $p$-divisible groups from a previous paper, we determine their dimensions and their sets of connected components and of irreducible components.

Mathematics Subject Classification

14L05, 14K10, 14G35

Downloads